# SDR DALA2014100405443

- Difficulty date: October 3, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 68,410 hours, 52,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE FLOORBEAM AT BS 427 FWD CARGO BAY.  REPLACED FLOORBEAM IAW SRM 51-30-2, 51-10-4.
